Vol. 80, No. 2, 1979

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On the multiplicative Cousin problems for Np(D)

K. Adachi

Vol. 80 (1979), No. 2, 297–303
Abstract

Let D be a strictly convex domain in Cn with C2-class boundary. Let Np(D), 1 < p < , be the set of all holomorphic functions f in D such that (log +|f|)p has a harmonic majorant. The purpose of this paper is to show that the multiplicative Cousin problems for Np(D), 1 < p < , are solvable.

Mathematical Subject Classification 2000
Primary: 32E05
Milestones
Received: 28 October 1977
Revised: 19 June 1978
Published: 1 February 1979
Authors
K. Adachi